LGCmain
Indian Journal of Pathology and Microbiology
Home About us Instructions Submission Subscribe Advertise Contact e-Alerts Ahead Of Print Login 
Users Online: 2297
Print this page  Email this page Bookmark this page Small font sizeDefault font sizeIncrease font size

    Article Cited by others

LETTER TO EDITOR

Pleomorphic hyalinizing angiectatic tumor exhibiting intricate branching vasculature: An interesting pattern in a rare tumor

Rekhi Bharat, Aggarwal Seema

Year : 2013| Volume: 56| Issue : 3 | Page no: 321-323

   This article has been cited by
 
1 Treatment modalities and outcomes of pleomorphic hyalinizing angiectatic tumor: a systematic review of the literature
A. J. Rush,P. D. Patel,S. Shemesh,T. K. Subhawong,J. Pretell-Mazzini
MUSCULOSKELETAL SURGERY. 2018; 102(3): 213
[Pubmed]  [Google Scholar] [DOI]

 

Read this article